Skip to Main content Skip to Navigation

hal-01839202v3  Journal articles
Antoine BraultAntoine Lejay. The non-linear sewing lemma II: Lipschitz continuous formulation
Journal of Differential Equations, Elsevier, 2021, 293, pp.482-519. ⟨10.1016/j.jde.2021.05.020⟩
hal-02454567v3  Journal articles
Imene Djebour. Local null controllability of a fluid-rigid body interaction problem with Navier slip boundary conditions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2021, 27 (76), pp.46. ⟨10.1051/cocv/2021071⟩
hal-03168254v1  Journal articles
Jocelyn BegeotIrène MarcoviciPascal MoyalYoussef Rahme. A genral stochastic matching model on multigraphs
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2021, 18 (2), pp.1325-1351. ⟨10.30757/ALEA.v18-49⟩
hal-03294756v1  Journal articles
Pascal MoyalAna BušićJean Mairesse. A product form for the general stochastic matching model
Journal of Applied Probability, Cambridge University press, 2021, 58 (2), pp.449-468. ⟨10.1017/jpr.2020.100⟩
hal-02390745v1  Journal articles
Alexander CoxEmma HortonAndreas KyprianouDenis Villemonais. Stochastic Methods for Neutron Transport Equation III: Generational many-to-one and $k_\texttt{eff}$
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2021, 81 (3), ⟨10.1137/19M1295854⟩
hal-02559553v2  Journal articles
Alexandre DelyonAntoine HenrotYannick Privat. The missing (A, D, r) diagram
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, In press
hal-02974043v2  Journal articles
Renata BunoiuKarim RamdaniClaudia Timofte. T-coercivity for the asymptotic analysis of scalar problems with sign-changing coefficients in thin periodic domains
Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2021, 2021 (59), pp.1-22